# SDR CALA2017102703784

- Difficulty date: October 26, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 70,456 hours, 9,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T005153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, CABIN STA 1529-1535 LBL 88 FLOOR SUPPORT TEE FOUND CORRODED. SUPPORT TEE 146T0051-53 LOCAL FABRICATED REF TO LOG PAGE 9131662 (200-1102). SUPPORT TEE REPLACED AS PER SRM 51-10-02 & 51-40-02 FORM 44-0008 SHEET 5 STEP1 TO 17 ACCOMPLISHED.
